English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Deformations of polarized automorphic Galois representations and adjoint Selmer groups

Allen, P. B. (2016). Deformations of polarized automorphic Galois representations and adjoint Selmer groups. Duke Mathematical Journal, 165(13), 2407-2460. doi:10.1215/00127094-347742.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-0E44-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-0E45-0
Genre: Journal Article

Files

show Files
hide Files
:
Allen_Deformations of polarized_2016.pdf (Publisher version), 370KB
 
File Permalink:
-
Name:
Allen_Deformations of polarized_2016.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-
:
Allen_Deformations of polarized_oa_2016.pdf (Any fulltext), 443KB
Name:
Allen_Deformations of polarized_oa_2016.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Patrick B.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Duke Mathematical Journal
  Alternative Title : Duke Math. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 165 (13) Sequence Number: - Start / End Page: 2407 - 2460 Identifier: -